Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Early onset of periods, irregular periods, bleeding only on drinking warm liquids. Suggestions?

hi! i m 24 year old obese lady. i had my early menstruation at the age of 9. at my first 3 - 4 years it was normal. but the following years, it almost stop and when i was at age 15 it stops. i only have menstruation if i drink warm drinks like teas and when i take my medicines for my highblood. im afraid to consult a doctor because i am still a virgin and i do not want medical equiptments be inside my vagina . please advise me
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  12
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
you donot afraid from doctor.becoz doctor will not touch virgin.only after taken a history she can only advise to you for the blood test , that is need for you.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. neeraj gupta
Answered: Thu, 22 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor